Inequalities for the first eigenvalues of the clamped plate and buckling problems

M. S. Ashbaugh, R. D. Benguria, R. S. Laugesen

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationGeneral inequalities, 7 (Oberwolfach, 1995)
PublisherBirkhäuser Verlag, Basel
Pages95-110
Number of pages16
Volume123
DOIs
StatePublished - 1997

Publication series

NameInternat. Ser. Numer. Math.
PublisherBirkhäuser, Basel

Cite this

Ashbaugh, M. S., Benguria, R. D., & Laugesen, R. S. (1997). Inequalities for the first eigenvalues of the clamped plate and buckling problems. In General inequalities, 7 (Oberwolfach, 1995) (Vol. 123, pp. 95-110). (Internat. Ser. Numer. Math.). Birkhäuser Verlag, Basel. https://doi.org/10.1007/978-3-0348-8942-1_9